Alert archive / Nevada / Wind Advisories in 2013

Wind Advisory 1, NWS Elko, NV

January 28, 2013Nye County, Nevada

NWS Elko, NV issued this wind advisory at Jan 28, 2013, 2:43 PM PST for Nye County, Nevada. It took effect at Jan 29, 2013, 9:00 AM PST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jan 28, 2013, 2:43 PM PST (22:43 UTC)
In effect from
Jan 29, 2013, 9:00 AM PST
Expired
Jan 29, 2013, 8:00 PM PST
In force
11 hr
Issued by
NWS Elko, NV

County Nye County, NV

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 10.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2013-01-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2013-01-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -55 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1746 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-55 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

750 
WWUS75 KLKN 282243
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
243 PM PST MON JAN 28 2013

...STRONG NORTHWEST WINDS ON TUESDAY...

.A STRONG LOW PRESSURE SYSTEM WILL BRING VERY WINDY CONDITIONS TO
NORTHERN NYE COUNTY ON TUESDAY.

NVZ040-041-291200-
/O.NEW.KLKN.WI.Y.0001.130129T1700Z-130130T0400Z/
NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN...
DUCKWATER...CURRANT SUMMIT
243 PM PST MON JAN 28 2013

...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 9 AM TO 8 PM PST TUESDAY. 


* WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING...WINDS WILL INCREASE TUESDAY MORNING WITH THE STRONGEST
  WINDS FROM NOON TUESDAY TO 6 PM TUESDAY EVENING.

* LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... 
  CURRANT SUMMIT 

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY
  IN HIGH PROFILE VEHICLES. MOTORISTS SHOULD BE ALERT TO SUDDEN
  CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
3 follow-up statements
283 
WWUS75 KLKN 290846
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
1246 AM PST TUE JAN 29 2013

...STRONG NORTHWEST WINDS TODAY...

.A STRONG LOW PRESSURE SYSTEM WILL BRING VERY WINDY CONDITIONS TO
NORTHERN NYE COUNTY TODAY.

NVZ040-041-300215-
/O.CON.KLKN.WI.Y.0001.130129T1700Z-130130T0400Z/
NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN...
DUCKWATER...CURRANT SUMMIT
1246 AM PST TUE JAN 29 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM
PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM
PST THIS EVENING. 

* WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING...WINDS WILL INCREASE THIS MORNING WITH THE STRONGEST
  WINDS FROM NOON TODAY TO 6 PM THIS EVENING.

* LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... 
  CURRANT SUMMIT

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT...
  ESPECIALLY IN HIGH PROFILE VEHICLES. MOTORISTS SHOULD BE 
  ALERT TO SUDDEN CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

JRM
552 
WWUS75 KLKN 292315
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
315 PM PST TUE JAN 29 2013

...STRONG NORTHWEST WINDS THROUGH THIS EVENING...

.A STRONG LOW PRESSURE SYSTEM IS BRINGING WINDY CONDITIONS TO
NORTHERN NYE COUNTY.

NVZ040-041-300400-
/O.CON.KLKN.WI.Y.0001.000000T0000Z-130130T0400Z/
NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN...
DUCKWATER...CURRANT SUMMIT
315 PM PST TUE JAN 29 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FOR NORTHERN NYE COUNTY UNTIL 8
PM PST THIS EVENING.

* WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. LOCALLY
  HIGHER GUSTS OF UP TO 65 MPH ARE EXPECTED AT THE TONOPAH AIRPORT
  AS WIND CHANNELS THROUGH THE AREA.

* TIMING...WINDS WILL DIMINISH THROUGH THE EVENING.

* LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... 
  CURRANT SUMMIT

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT... 
  ESPECIALLY IN HIGH PROFILE VEHICLES. MOTORISTS SHOULD BE 
  ALERT TO SUDDEN CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

96
443 
WWUS75 KLKN 300335
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
735 PM PST TUE JAN 29 2013


NVZ040-041-300445-
/O.EXP.KLKN.WI.Y.0001.000000T0000Z-130130T0400Z/
NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN...
DUCKWATER...CURRANT SUMMIT
735 PM PST TUE JAN 29 2013

...WIND ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING. 

WINDS ACROSS NORTHERN NYE COUNTY HAVE DIMINISHED FROM THEIR
AFTERNOON MAXIMUMS. NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO
30 MPH ARE STILL POSSIBLE IN NORTHERN NYE COUNTY THIS
EVENING...BUT THE THREAT FOR STRONG WINDS HAS PASSED.
THEREFORE...THE WIND ADVISORY IS BEING ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Jan 28, 2:00 AM PST, 12 hours 43 minutes earlier.

Area forecast discussion, Jan 28, 2:00 AM PST, 12 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
200 AM PST MON JAN 28 2013

.SYNOPSIS...AFTER A SHORT BREAK OF DRY WEATHER THIS MORNING...SNOW
WILL REDEVELOP ACROSS NORTHERN NEVADA THIS AFTERNOON. WIDESPREAD
SNOW AND AREAS OF BLOWING AND DRIFTING SNOW ARE EXPECTED ACROSS
NORTHERN NEVADA TONIGHT AND TUESDAY. SIGNIFICANT TRAVEL IMPACTS
ARE EXPECTED...PARTICULARLY FOR THE TUESDAY MORNING COMMUTE.
&&

.SHORT TERM...TODAY THROUGH WEDNESDAY.

...SNOW AND BLOWING SNOW ON THE WAY TO NORTHERN NEVADA...

A TEMPORARY LULL IN THE ACTIVE WINTER WEATHER PATTERN AS TROUGH
AXIS CLEARS THE UT/NV LINE THIS MORNING. SINKING AIR BEHIND THE
TROUGH PASSAGE IS ERODING THE CLOUDS ACROSS NEVADA THIS MORNING
WITH WINNEMUCCA REPORTING CLEAR SKIES. THIS TREND WILL NOT LAST
LONG WITH CLOUDS QUICKLY THICKENING AND LOWERING ACROSS NW NEVADA
THIS MORNING. EXPECTING WARM AIR ADVECTION AND OVERRUNNING TO KICK
INTO FULL GEAR BY 4 PM...WITH OVERCAST SKIES AND SNOW REDEVELOPING
PRIMARILY NORTH OF I-80.

TONIGHT...SNOW AND WIND BOTH INCREASE AS STRONG JET STREAM ENERGY
DIVES INTO NORTHERN NEVADA. LIFT WILL BE INTENSE THROUGH A
SATURATED ATMOSPHERE WITH STRONG OMEGA CORRELATED WITH THE
DENDRITIC GROWTH ZONE...AS SHOWN BY 00Z GFS CROSS SECTIONS OVER
NORTHERN NEVADA. WIDESPREAD SNOW PRODUCTION IS EXPECTED AND RAISED
SNOW COVERAGE IN THE GRIDS TO 100% FOR MUCH OF ELKO AND NE
HUMBOLDT COUNTIES. WINDS WILL BE INCREASING WITH TIME TONIGHT AS
700 MB WINDS REACH 50-60 KTS BY SUNRISE TUESDAY. EXPECT WINDS TO
AVERAGE 15 TO 30 MPH ACROSS NORTHERN NEVADA...WITH MUCH HIGHER
GUSTS ON THE HIGHER TERRAIN...WITH BLOWING SNOW INCREASING BY
TUESDAY'S MORNING COMMUTE.

TUESDAY...SNOW AND BLOWING SNOW WILL ADVERSELY AFFECT THE MORNING
COMMUTE. THE WORST CONDITIONS ARE EXPECTED ACROSS NORTHERN ELKO
COUNTY WHERE THE HEAVIEST SNOWFALL AMOUNTS WILL OVERLAP THE
STRONGEST WIND ENERGY. GFS HAS BEEN AMAZINGLY CONSISTENT
FORECASTING THIS EVENT...AND THE 00Z GFS FORECASTS QPF OF .90 INCH
AT WILDHORSE WITH A BOUNDARY LAYER AVERAGE WIND OF 27 KTS TUESDAY.
USING AT LEAST A 15:1 FLUFFY SNOW RATIO...HIGH CONFIDENCE THAT
FAVORED PORTIONS OF NORTHERN ELKO COUNTY WILL RECEIVE OVER A FOOT
OF SNOW. HIGHEST AMOUNTS ON NW-FACING SLOPES. FOR ZONE 031...THE
SNOW ALONE WOULD CLEARLY SUPPORT A WINTER STORM WATCH ISSUANCE.
THE WINDS ARE THE GAME CHANGER. 00Z GFS BUFR SOUNDINGS FOR
WILDHORSE REVEAL 45 KTS OF WIND AT 1000 FT TUESDAY MORNING...WHILE
THE HEAVIEST SNOW IS FALLING. THUS OPTED TO ISSUE A BLIZZARD WATCH
FOR NORTHERN ELKO COUNTY 4 PM MONDAY - 4 PM TUESDAY. TRAVEL IS
HIGHLY DISCOURAGED...ESPECIALLY ON U.S. HIGHWAY 93...AND MAY BECOME
IMPOSSIBLE IN SOME AREAS.

ISSUED A WINTER STORM WATCH FOR SW AND SOUTH CENTRAL ELKO
COUNTY...ALSO FROM 4 PM TODAY THROUGH 4 PM TUESDAY. ALTHOUGH NOT
AS IMPRESSIVE AS NORTHERN ELKO COUNTY...MODELS CRANK OUT ROBUST
SNOWFALL AMOUNTS IN THESE ZONES OF 4 TO 8 INCHES. HIGHEST AMOUNTS
WILL FAVOR NW-FACING SLOPES /SUCH AS SPRING CREEK/. ELKO IS NOT
FAVORED IN NW FLOW...EXPECT LESSER AMOUNTS HERE OF 4-5 INCHES.
GUSTY WEST WINDS WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW
AND AREAS OF DRASTICALLY REDUCED VISIBILITY.

WINTER STORM WATCH ISSUED FOR THE RUBY MOUNTAINS AND EAST
HUMBOLDT RANGE WHICH LOOK TO BE CLOBBERED IN THIS SYNOPTIC SETUP.
PROLONGED NW FLOW PERPENDICULAR TO THE MOUNTAINS WILL MAXIMIZE
OROGRAPHIC LIFT. PLACED ONE TO TWO FEET IN THE SNOW AMOUNT GRIDS.
THIS COMBINED WITH WIND GUSTS OVER 60 MPH. IT GOES WITHOUT
SAYING...TRAVEL INTO THE RUBIES THROUGH TUESDAY IS NOT ADVISED.

REGARDING HUMBOLDT AND NORTHERN LANDER/EUREKA COUNTIES...A MORE
DIFFICULT CALL TO MAKE HERE. CLEARLY SNOW AND BLOWING SNOW WILL
OCCUR IN THESE ZONES...WITH THE WORST CONDITIONS FAVORING THE NE
PORTIONS OF THE ZONES. SNOW AMOUNTS LOOK TO BE A BIT LESS...AROUND
3-6 INCHES...BUT WINDS ALOFT ARE ACTUALLY STRONGER. FELT IT WAS
PRUDENT TO PLACE THESE ZONES IN A WINTER STORM WATCH FOR NOW AND
LET THE DAY SHIFT DECIDE IF THEY REQUIRE A WARNING...OR MORE
LIKELY A WINTER WEATHER ADVISORY FOR SNOW/BLOWING SNOW.

FOR THE REMAINING ZONES...ZONE 033 /WEST WENDOVER/ IS STRONGLY
UNFAVORED IN NW DOWNSLOPE FLOW...SO EXCLUDED THAT ZONE FROM WATCH.
NO HEADLINES WILL BE NEEDED FOR NORTHERN NYE. COULD CONCEIVABLY
NEED A WINTER WEATHER ADVISORY FOR SNOW/BLOWING SNOW FROM EUREKA
TO ELY THROUGH TUESDAY...FOR 1-3 INCHES WITH THE HIGHEST IMPACTS
NORTH OF U.S. HIGHWAY 50.

SNOW WILL RAPIDLY TAPER OFF TO FLURRIES TUESDAY EVENING WITH
DIMINISHING WINDS. A FEW LINGERING SNOW SHOWERS ACROSS ELKO COUNTY
WEDNESDAY BUT WITH NO IMPACTS.  TURNER

.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT SUNDAY. THE MODELS ARE IN
PRETTY GOOD AGREEMENT THROUGH MOST OF THE LONG TERM PERIOD. A
HIGH-AMPLITUDE PACIFIC RIDGE OF HIGH PRESSURE...CENTERED
APPROXIMATELY 600 MILES WEST OF CENTRAL CALIFORNIA WEDNESDAY
NIGHT...WILL BECOME PROGRESSIVE AND SLOWLY MOVE EAST TO ACCOMPLISH
AXIS RELOCATION THROUGH NEVADA BY SATURDAY MORNING. THE ECMWF
DEPARTS SOLUTION THEREAFTER FROM THE OTHER MODELS...PREFERRING TO
DEVELOP A STRONGER PACIFIC TROUGH THAT COULD HALT THE EASTWARD
PROGRESSION OF THE RIDGE. THIS PATTERN OF PRIMARILY RIDGING WILL
LEAD TO A MOSTLY DRY FORECAST WITH THE EXCEPTION OF NE NEVADA WHERE
A COUPLE WEAK SHORTWAVES COULD SKIP THROUGH THE EASTERN EDGE OF THE
RIDGE PRIOR TO THE WEEKEND. HIGH TEMPERATURES WILL RANGE FROM THE
30S TO AROUND 40 DEGREES. LOW TEMPERATURES WILL GENERALLY BE IN THE
TEENS.

&&

.AVIATION...A VERY STRONG STORM SYSTEM WILL BRING WIND AND SNOW TO
ALL OF THE GREAT BASIN. SNOW WILL BEGIN TO ACCUMULATE ACROSS
NORTHERN NEVADA THIS AFTERNOON THEN SPREAD TO CENTRAL NEVADA
OVERNIGHT TONIGHT. WIDESPREAD STRONG WINDS WITH BLOWING AND DRIFTING
SNOW IS EXPECTED TUESDAY. NEAR-ZERO VISIBILITY CONDITIONS ARE
POSSIBLE AT TIMES AT KEKO.

KEKO. VFR CONDITIONS SHOULD HOLD THROUGH 22Z MONDAY. VLIFR VIS AND
CIG CONDITIONS ARE EXPECTED TUESDAY IN SNOW AND BLOWING SNOW.

KWMC. VFR CONDITIONS SHOULD HOLD THROUGH 00Z TUESDAY.

KELY. VFR CONDITIONS SHOULD HOLD THROUGH 06Z TUESDAY.

KTPH. VFR CONDITIONS EXPECTED THROUGH 12Z TUESDAY.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
BLIZZARD WATCH FROM THIS AFTERNOON THROUGH TUESDAY AFTERNOON FOR
NORTHERN ELKO COUNTY.

WINTER STORM WATCH FROM THIS AFTERNOON THROUGH TUESDAY AFTERNOON
FOR HUMBOLDT COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA
COUNTY.

WINTER STORM WATCH FROM THIS AFTERNOON THROUGH TUESDAY AFTERNOON
FOR RUBY MOUNTAINS/EAST HUMBOLDT RANGE.

WINTER STORM WATCH FROM THIS AFTERNOON THROUGH TUESDAY AFTERNOON
FOR SOUTH CENTRAL ELKO COUNTY...SOUTHWESTERN ELKO COUNTY.

&&

99/92/92
Hazardous weather outlook, Jan 28, 2:15 AM PST, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
215 AM PST MON JAN 28 2013

NVZ031-291200-
NORTHERN ELKO COUNTY-
215 AM PST MON JAN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEVADA.

.DAY ONE...TONIGHT.

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SNOW WILL REDEVELOP THIS AFTERNOON. WIDESPREAD SNOW AND BLOWING
SNOW IS EXPECTED TONIGHT AND TUESDAY. A BLIZZARD WATCH IS IN
EFFECT FROM 4 PM TODAY THROUGH 4 PM TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

NVZ030-034-036-038-039-291200-
HUMBOLDT COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
215 AM PST MON JAN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NEVADA...NORTHEAST NEVADA AND NORTHWEST NEVADA.

.DAY ONE...TONIGHT.

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SNOW WILL REDEVELOP THIS AFTERNOON. WIDESPREAD SNOW AND AREAS OF
BLOWING AND DRIFTING SNOW ARE EXPECTED TONIGHT AND TUESDAY. A
WINTER STORM WATCH IS IN EFFECT FROM 4 PM TODAY THROUGH 4 PM
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

TURNER

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 28, 2:00 AM PSTBlizzard WatchLKNElko13 hr
Jan 28, 2:00 AM PSTWinter Storm WatchLKNElko, Eureka, Humboldt, Lander, White Pine13 hr
Jan 28, 2:34 PM PSTBlizzard WarningLKNElko25 hr
Jan 28, 2:34 PM PSTWinter Storm WarningLKNElko, Eureka, Humboldt, Lander, White Pine25 hr
Jan 28, 2:34 PM PSTWinter Weather AdvisoryLKNElko, Eureka, Humboldt, Lander, White Pine25 hr

Nearby

Wind Advisories in Nevada, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.